# SDR DALA2021042602412

- Difficulty date: April 23, 2021
- Submitted: April 26, 2021
- Operation: Air carrier
- Aircraft: N687DL
- Make and model: Boeing 757232
- Aircraft serial: 27586
- Aircraft time: 71,363 hours, 30,351 cycles
- System (JASC): 7120 · Engine Mount Section
- Part: Drag Fitting
- Condition: Damaged
- Location: Lt Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 687 A.A. DAMAGES WERE FOUND ON OPEN HOLES AT LH ENG DRAG FTG CLAMP UP AS FOLLOW; HOLES 1 TO 10 CORROSION AND SCRATCHES ON SKIN AND FITTING PER CARD. CORRECTIVE ACTION: SUMMARY OF NRC 00360: (CORROSION) HOLES 1 THRU 10 WERE REAMED PER CARD AND (ET) HFEC WERE ACCOMPLISHED AND NO ADDITIONAL DAMAGES WERE FOUND. (1789793)
